# SDR SIMA201114603

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 19,227 hours, 16,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14000469401
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE CENTER BEAM FORWARD OF FRAME 61 TO HAVE AN ELONGATED HOLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED CUT OUT OF DAMAGED AREA ON THE LAVATORY CENTER BEAM AND INSTALLED REPAIR PARTS ON LAVATORY CENTER BEAM IAW EO EM-53MR-1817.  THE AIRCRAFT WAS RETURNED TO SERVICE.
